# SDR AALA980202

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG FLOOR SUPPORT FWD OF SEAT TRACK NR 9 BETWEEN FRAMES 14-16.  REMOVED AND REPLACED FLOOR SUPPORT, INBOARD OF R1 DOOR FWD OF SEAT TRACK NR 9 BETWEEN FRAMES 14 AND 16, SRM 51-72-10-0.  (M)
